# SDR SWAA2016070553440

- Difficulty date: June 28, 2016
- Submitted: July 6, 2016
- Operation: Air carrier
- Aircraft: N638SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27711
- Aircraft time: 62,263 hours, 49,267 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Carriage
- Part number: 65C344835WN
- Part serial: B4857
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 2 FLAP CARRIAGE SPINDLE CORRODED AT THE LOWER INSPECTION AREA.    R & R THE NR 2 FLAP CARRIAGE IAW MT.
